MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD

ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD
Model Number MN10350-90A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number 1627487-2019-14235, 1627487-2019-14236, 1627487-2019-14238, 1627487-2019-14239.It was reported that patient experienced ineffective stimulation.As a result, patient underwent surgical intervention wherein the leads and ipg were explanted.

Brand Name
KIT TRIAL SLIM TIP LEAD, 90CM
Common Device Name
DRG TRIAL SLIM TIP LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9517744
Report Number1627487-2019-14237
Device Sequence Number19625797
Product Code PMP
UDI-Device Identifier05415067025524
UDI-Public05415067025524
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2018
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot NumberAB2211
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight73